# SDR QXEA200500138

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,620 hours, 8,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DOME NUT PLATES HAS A HOLE IN IT, PRESSURE PANEL 122BR.  REPAIRED IAW DHC-8-200 SRM 51-42-05, SRM 51-23-00 AND AMM TASK 51-21-01-340-801.
